Access count of this item: 61

Files in This Item:
File Description SizeFormat 
KJ00004747698.pdf373.03 kBAdobe PDFView/Open
Title: 層流の非線型安定理論(短期研究会"一次元系の非線型力学",基研研究会報告)
Authors: 後藤, 金英  KAKEN_name
Author's alias: Goto, Kanefusa
Issue Date: 20-May-1967
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 8
Issue: 2
Start page: B13
End page: B21
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
Appears in Collections:Vol.8 No.2

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.